# SDR ASAA2022031837827

- Difficulty date: March 18, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 20,401 hours, 6,666 cycles
- Engine: Ge
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT. CARGO DOOR THRESHOLD WEB CORRODED AT FS 800 - 834. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1. REMOVED AND REPLACED WEB IAW B737-900ER SRM 51-40-02-0G-0 PARA 5W 1.0 O .050 R .042 L 10.0 D .008.
